# SDR CA041110011

- Difficulty date: July 22, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 12,505 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bellcrank
- Part number: 350A33105803
- Part serial: MA3103
- Condition: Unserviceable
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE BELL CRANK WAS REMOVED TO DETERMINE THE SOURCE OF RADIAL PLAY. UPON REMOVAL OF THE BELLCRANK FROM THE GEARBOX TWO BUSHINGS FELL OUT OF THE BELLCRANK.
